# SDR Y2PA96056

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47153
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 4912281IN
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/D BRIDGING CHECK, FOUND PUNCTURE IN LOWER AFT A PIT DOOR FRAME.  REPAIRED LOWER AFT DOOR FRAME IAW EA NR 53-96155 FLIGHT VEHICLES, INC N/R CARD 96-0257.
